MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) RETENTIVE STD.

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) RETENTIVE STD.
Model Number 1361.50.810
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records for involved batch did not identify any pre-existing anomaly or non conformity relevant to te issue.Explanted component has been discarded, therefore it is not available for inspection, and no pictures were provided either.However from follow-up communication with sales representative it was confirmed that the explanted liner was in good condition, with no indication of product failure.X-rays were not available for further investigation.Complaint database review identified no further complaint from the market on involved lot out of total 64 manufactured units, thus excluding a systematic quality issue.Hence, taking into account that: no anomalies were identified in dhr, no further complaints were reported on involved lot, explanted liner was in good condition, reported instability issue was solved increasing the thickness of the implant, the manufacturer has no evidence to consider the event as product related.Based on the available pms data, the revision rate of smr reverse liners, belonging to the family product codes 1360.50.Xxx, 1361.50.Xxx and 1365.50.Xxx due to instability is around 0.03% according to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to shoulder instability.Previous surgery is unknown, as well as complete product information of original implant.During revision surgery, the pre-existing smr rever.Liner retentive std (part number 1361.50.810, lot 22at144, sterilization (b)(4)) was removed and replaced with a thicker one.Surgery was completed as intended.The patient is female, date of birth-(b)(6) 1949.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINERS 36MM (UHMWPE) RETENTIVE STD.
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24531028
Report Number3008021110-2026-00130
Device Sequence Number8933652
Product Code PHX
UDI-Device Identifier08033390080644
UDI-Public8033390080644
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1361.50.810
Device Lot Number22AT144
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale